# SDR SWAA2022040666411

- Difficulty date: November 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE STRUT BOX ASSEMBLY AFT END EXTERNAL SURFACES ARE CORRODED AT NAC STA 273-282; NAC LBL 3-7; NAC WL 119-130. / REMOVED CORROSION FROM #2 PYLON STRUT ASSY.; AFT END; I/B LOWER FITTING IAW SRM 51-10-02-0G-0. ORIGINAL 'T' .125'; REMAINING 'T' .108'; LOSS OF .017'. DAMAGE OUT OF LIMITS IAW SRM 54-50-71-1A-2. REPAIRED AREA IAW EA 190926 REV. IR AND SWA EA 1-754-2457 REV. IR.
